Study of a contact problem with normal compliance and nonlocal friction

Volume 39 / 2012

Arezki Touzaline Applicationes Mathematicae 39 (2012), 43-55 MSC: 74M10, 74M15, 49J40. DOI: 10.4064/am39-1-3

Abstract

We consider a static frictional contact between a nonlinear elastic body and a foundation. The contact is modelled by a normal compliance condition such that the penetration is restricted with unilateral constraint and associated to the nonlocal friction law. We derive a variational formulation and prove its unique weak solvability if the friction coefficient is sufficiently small. Moreover, we prove the continuous dependence of the solution on the contact conditions. Also we study the finite element approximation of the problem and obtain an error estimate.

Authors

  • Arezki TouzalineLaboratoire de Systèmes Dynamiques
    Faculté de Mathématiques, USTHB
    BP 32 El Alia
    Bab-Ezzouar, 16111, Algeria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image